# SDR DALA2016022301342

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT LOWER SIDE INNER PAN PROJECTION OF BEAM NR 1 AT MID CARGO COMPARTMENT DOOR.  PAN DOOR L2 WAS REPAIRED IAW ER/A 533156-14, REV ORIG.
